# SDR DLL10951638

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Tgt Indicator
- Part number: 8DJ175LXKI
- Condition: Smoking
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE, NR 2 TGT GAUGE BEGAN SMOKING IN FLIGHT.  OFF FLAG APPEARED, PULLED CIRCUIT BREAKER, SMOKE STOPPED.  LANDED IAD.  REPLACED NR 2 TGT INDICATOR OPERATION NORMAL.
